MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE PULSE 6 BC; WHEELCHAIR POWERED

SUNRISE MEDICAL (US) LLC QUICKIE PULSE 6 BC; WHEELCHAIR POWERED
Model Number EIPW22
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 06/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sunrise medical has opened an investigation of this incident.The dealer (b)(6), did not mention if any testing was performed on the joystick by them.However, she is returning the joystick to sunrise medical for an evaluation.It is currently not possible to determine if there was a malfunction or defect in the product with the little information that was provided.Once the product is returned and an evaluation is performed, a supplemental report will be filed with any relevant findings.Please note this mdr filing, along with mdr 2937137-2017-00019 are submitted 6 days late due to system issues with the esubmitter and webtrader.Worked with the following help desks since 8/3/2017 to fix the issues: (b)(4).
 
Event or Problem Description
On (b)(6) 2017 dealer (b)(6) called for a replacement joystick quote.(b)(6) stated the chair moved on its own.She stated the chair was on a ramp and it backed off on its own and fell with the client in it and landed on the client.She stated per the mother, there was some bruising only.When leanne saw the end user, she said there were some scabs present.To (b)(6) knowledge there was no doctor's visit and no hospitalization.(b)(6) was not sure of the original date of the incident but thought it might have been (b)(6).

Brand Name
QUICKIE PULSE 6 BC
Common Device Name
WHEELCHAIR POWERED
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key6786823
Report Number2937137-2017-00020
Device Sequence Number11155687
Product Code ITI
UDI-Device Identifier05022408051977
UDI-Public05022408051977
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEIPW22
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2017
Initial Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight54